# SDR USAA970257

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 14911
- Part time: 15,867 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CRACK IN RADIUS AT FUSELAGE CTR PRESS BULKHEAD ANGLE, LT SIDE, STA 14911, STR 11.  INSTALLED DOUBLER REPAIR PER US AIRWAYS EA NR 47506.  (X)
